MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSUP215PRE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, while advancing the guidewire into the middle cerebral artery the guidewire prolapsed and had difficulty engaging with the target site.When another attempt was made the guidewire was not providing the feedback.The physician removed the guidewire along with the microcatheter and identified the guidewire to be fractured.The physician used a snare device to capture the remaining guidewire.The subject device was replaced, and the procedure was completed successfully with a delay of 10 minutes.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that the unit was prepped per instruction for use (ifu) and was inserted into a rebar microcatheter by physician after aggressively shaping the wire.While advancing the wire into the middle cerebral artery (mca), the wire prolapsed and then upon advancing again noticed that he very distal end of the wire was not providing 1:1, the wire and microcatheter were then removed with the wire remaining in the guide catheter and internal carotid artery (ica) vessel.The top of the wire was successfully captured using a snare device, no patient was harmed, minor case delay.Additional information provided by the customer indicated that there was stenosis present during the usage of the device that could have contributed to the issue, there was difficulty accessing vessel and there was moderate tortuosity in ica.The guidewire tip was detached around the beveled tip of a base catheter.The subject guidewire was not returned for analysis, however a review of all of the available information suggests that there were multiple factors present during the clinical procedure which may have caused or contributed to the reported event.Also, the aggressive shaping of the wire prior to use may have caused damage to the device.Based on review of all available information an assignable cause of procedural factors will be assigned to the reported 'guidewire distal tip broken/fractured during use, device difficulty engaging target vessel and guidewire torque problem', as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
SYNCHRO SELECT-14 SUPPORT PS 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24147129
Report Number3012931345-2026-00012
Device Sequence Number8969759
Product Code MOF
UDI-Device Identifier07613327508635
UDI-Public(01)07613327508635(17)281007(10)0001074093
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSUP215PRE
Device Lot Number0001074093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ SNARE (NON- STRYKER).; REBAR MICROCATHETER (NON-STRYKER).; ZOOM 88 GUIDE CATHETER (NON-STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown